I don't know anything about taking clonidine & valium together. I quit hydrocodone cold turkey & had been on it for ~6 years. The dosage/day varies throughout that time. Congratulations on your decision to get clean. The w/d symptoms aren't easy to deal with but if you MAKE yourself get up & take a short walk or do small chores around the house, it does definitely help. Keep posting to this forum. There are a lot of people on here that have been in your shoes & would like to help. Even when you don't feel like posting, POST. I wish you the VERY best. You CAN do this!!
I am going CT from hydro's and I know nothing about clonidine but have taken valium a long time ago, and if I took Valium I would be addicted to it before long.
Good luck to you and this isn't an easy road so I won't lie to you, but were all in the same boat so just keep posting there is a lot of support on this forum.
If you are down to 10mg a day from 120, your withdrawal shouldn't be too awful, I wouldn't think. You'll probably feel flu-ish for a couple of days, but nowhere NEAR what you would have felt had you just jumped from the 120mg cold turkey. That's wonderful that you had the discipline to stick to the tapering plan to get down to such a small amount.
I would think that if you could taper down even further, like cut the 10mg in half for a while, then cut the 5 in half, you would not even end up feeling WD symptoms at all. I could be wrong, I'm sure someone will be along who would know. Congrats to you, though! You should be very proud of yourself just for getting to the point you're at! Keep up the great work!
Movienut had a post awhile back on how to tapper without w/d and the tapper was really interesting. He tappered pretty slowly as I recall.
I used Clonidine and tranzene during my detox, I swear it saved my quit !!! Kept me in my skin and the withdrawls weren't too horrid. Still the Immodium helped with the bathroom issures and the otc pain meds and benadryl. You will prob. sneeze alot any yawn like crazy at times, it is normal. Heating pad for the RLS will help
Best wishes on your quit,............ keep posting :)
the valium should be used with caution..as it is a benzo it can be habit forming..I had like 3 10 mg valium and would take small pieces during the day for anxiety..the clonidine is not habit forming but if u stay on it for a while u do need to taper off/i was at 100 mgs of hydro for 4 yrs but didnt try the clonidine...i did ok without it and used ambien for sleep...probably not the best choice as ambien canbe abused as well but all it ever did was knock me out in 10 minutes..valerian root./melatonin/benadryl are all otc meds that u may want to try...if u have a low blood pressure clonidine is not a good choice...usually when we r in wd our blood pressure rise...talk to ur dr about using that drug and keep an eye on ur blood pressure while on it..it helps with sleep, anxiety and the tummy problems cos it slows everything down...dont rely on valium for sleep if u can avoid it..there r safer choices out there that r not so addictive..altho valium is much weaker than xanax, ativan and klonopin..u still have to realize it is a benzo..but a safer choice than the 3 named..sleep is important to recovery...get thru the physical detox and focus on aftercare to stay clean..sleep returns..endorphins return...exercise helps..the aminos inthe thomas recipe help..read the health pages and learn..lots of great info there